Journal of Symplectic Geometry

Volume 10 (2012)

Number 4

Symplectic generic complex structures on four-manifolds with $b_+ = 1$

Pages: 493 – 502

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n4.a1

Authors

Paolo Cascini (Department of Mathematics, Imperial College London, United Kingdom)

Dmitri Panov (Department of Mathematics, King’s College London, United Kingdom)

Abstract

We study symplectic structures on Kähler surfaces with $p_g = 0$. We give an example of a projective surface which admits a symplectic structure which is not compatible with any Kähler metric.

Full Text (PDF format)